# SDR YENA2022101001007

- Difficulty date: October 7, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N2142J
- Make and model: Airbus A300*
- Aircraft serial: 10254
- Aircraft time: 4,763 hours, 936 cycles
- System (JASC): 2612 · Fire Detection
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#288, LAX-BOS. (ETOPS) 'ENG 2 LOOP A REPEAT WRITE UP ( ENGINE FIRE DETECTION SYSTEMS 1) LOOP A); SEE LP 3529236, ITEM 1 (INSTALLED #2 ENG PYLON FIRE LOOP A 3WD2 IAWAMM 26-12-16) FOR REMOVAL AND REPLACEMENT OF LOOP 3WD2. THIS CLEARS MDDR MX-4 UPDATED. PLACARD REMOVED.' (SUPPLEMENTAL INFORMATION ADDED)
